# SDR MZZA0700006

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 25,761 hours, 9,944 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 0407
- Condition: Inoperative
- Location: Nlg
- Part time: 25,761 hours, 9,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF FROM SAIPAN.  THE GREEN DOWN AND LOCKED LIGHT REMAINED ILLUMINATED.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-01 AND OPERATIONAL CHECKS WERE GOOD.
